# SDR AALA202111306641

- Difficulty date: November 21, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 21,946 hours, 10,431 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, 1319A
- Component part number: CTY2721501
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL APPROACH INTO MIA DESCENDING THROUGH 11000 FT -1 PITCH CLEAR AIR HEAVY SMELLY SOCK ACRID ODOR. **SUPPLEMENTAL REPORT FOR AALA202111226641: MAINTENANCE FOUND THE APU OIL COOLING FAN O-RING LEAKING AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
